# SDR AALA202109075575

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 43,478 hours, 15,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 10c
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 10C EXIT LIGHTING ASSEMBLY BROKEN. REMOVED AND REPLACED EMERGENCY EXIT LIGHT AT SEAT 10C. OPERATIONS CHECK GOOD PER AMM 33-51-11.
